# SDR UPS00432873

- Difficulty date: May 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, FRAME CRACKED AT BS 1820 S18 AND S19 RT.  FRAME REPAIR CARRIED OUT PER SRM 53-10-04.
